MAUDE Adverse Event Report: MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT
Model Number TPL0038
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a surgical procedure using the renaissance system at (b)(6) (usa) on (b)(6) 2018, the registration process failed.Trying to troubleshoot the registration issues resulted in a prolongation of surgery by over an hour.No patient harm was reported.

Brand Name
RENAISSANCE SYSTEM
Common Device Name
STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD.
pob 3104, 5 shacham st.
north industrial park
caesarea, 30889 00
IS  3088900
MDR Report Key7585410
Report Number3005075696-2018-00016
Device Sequence Number19349646
Product Code HAW
UDI-Device Identifier07290109180267
UDI-Public07290109180267
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Model NumberTPL0038
Device Catalogue NumberTPL0038
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight83